# SDR 2002UALA01365

- Difficulty date: August 28, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N944UA
- Make and model: Boeing 737522
- Aircraft serial: 26683
- Aircraft time: 28,397 hours, 17,946 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE NOSE COMP CREASE BEAM CLIP IS BENT.  BODY STATION 178 AFT, LBL 25-28, WL 207.  MAJOR REPAIR ACCOMPLISHED.  CLIP REPLACED.
